# SDR SWIA972417

- Difficulty date: March 1, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 5,599 hours, 8,037 cycles
- Engine: Pwa PW118B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF TRIM FAIL AURAL WARNING WITH APPLICATION OF TAKEOFF POWER.  ALL SWITCHES AND TRIM SETTINGS VERIFIED IN LIMITS.  ABORTED TAKEOFF.  RAN AIRCRAFT AT TAKEOFF POWER IN TAKEOFF CONFIGURATION.  CYCLED TRIM THROUGHOUT GREEN BAND WITH NO DEFECTS NOTED.  OPS CHECK GOOD.  COULD NOT DUPLICATE DISCREPANCY.
